# SDR HEEA063247

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6161A
- Make and model: Bell 206L-3
- Aircraft serial: 51611
- System (JASC): 3457 · Global Positioning System
- Part: Gps Receiver
- Part number: 13824120234
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GPS RECEIVER - BUSS FAILURE NR 10, BUSS FAILURE NR 8.
